MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 5 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 5 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: a patient underwent an initial knee arthroplasty on (b)(6) 2020.Subsequently, a revision procedure due to instability was performed on unknown (b)(6) 2022.Original oxford (b)(6) 2020, is well fixed, but patient has become unstable.Previous prostheses information attached to this booking.Medium right 5 bearing removed.Medium right 7 bearing inserted.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: the product has not been returned for evaluation, therefore the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.The device is used for treatment.X-rays or medical notes have not been provided.A dhr review identified no deviations or anomalies during manufacturing that could be related to the reported event.A review of complaint history identified no additional similar complaints about the reported item number, and no additional complaints for the same item and lot combination for 3 years prior to the notification date.It has been confirmed that the item is not within the scope or subject of any field actions or recalls which could be attributed to the reported event.Without the opportunity to examine the complaint item, a definitive root cause cannot be determined due to insufficient information.Corrective action and/or preventative action: no corrective or preventive action is required at this time.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported, that: a patient underwent an initial knee arthroplasty on (b)(6) 2020.Subsequently, a revision procedure due to instability was performed on (b)(6) 2022.Medium right 5 bearing removed.Medium right 7 bearing inserted.Patient height and weight are not available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Additional information received: the explanted item details have now been correctly confirmed as: description: oxf anat brg rt md size 5 pma item: 159577 lot: 6641092.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: a patient underwent an initial knee arthroplasty.Subsequently, a revision procedure due to instability was performed.Original oxford is well fixed, but patient has become unstable.Medium right 5 bearing removed.Medium right 7 bearing inserted.

Brand Name
OXF ANAT BRG RT MD SIZE 5 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13421290
Report Number3002806535-2022-00041
Device Sequence Number4854085
Product Code NRA
UDI-Device Identifier05019279786237
UDI-Public(01)05019279786237(17)240930(10)6641092
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number159577
Device Lot Number6641092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer04/04/2022
04/07/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date04/04/2022
04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale